# SDR AALA202212162019

- Difficulty date: December 15, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N937NN
- Make and model: Boeing 737823
- Aircraft serial: 31178
- Aircraft time: 27,413 hours, 11,627 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND OUTBOARD FLIGHT ATTENDANT EMERGENCY FLASHLIGHT PUSH TO TEST INOPERATIVE. REPLACED FLASHFLIGHT PER AMM AMM 25-64-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
